Morita Equivalence for Rings with Involution

Research output: Contribution to journalArticleResearchpeer-review

20 Citations (Scopus)


We develop the theory of Morita equivalence for rings with involution, and we show the corresponding fundamental representation theorem. In order to allow applications to operator algebras, we work within the class of idempotent nondegenerate rings. We also prove that two commutative rings with involution are Morita *-equivalent if and only if they are *-isomorphic.
Original languageEnglish
Pages (from-to)227-247
JournalAlgebras and Representation Theory
Issue number3
Publication statusPublished - 1 Sep 1999


  • Idempotent rings
  • Inner product
  • Morita equivalence
  • Rings with involution


Dive into the research topics of 'Morita Equivalence for Rings with Involution'. Together they form a unique fingerprint.

Cite this